Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics

Autor
Badia, S.; Codina, R.; Planas, R.
Tipus d'activitat
Article en revista
Revista
Journal of computational physics
Data de publicació
2013-02
Volum
234
Pàgina inicial
399
Pàgina final
416
DOI
https://doi.org/10.1016/j.jcp.2012.09.031 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/17188 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0021999112005761 Obrir en finestra nova
Resum
In this work, we propose a new stabilized finite element formulation for the approximation of the resistive magnetohydrodynamics equations. The novelty of this formulation is the fact that it always converges to the physical solution, even for singular ones. A detailed set of numerical experiments have been performed in order to validate our approach.
Citació
Badia, S.; Codina, R.; Planas, R. On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics. "Journal of computational physics", Febrer 2013, vol. 234, p. 399-416.
Paraules clau
Finite elements, Magnetohydrodynamics, Singular solutions, Stabilized finite element methods
Grup de recerca
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants

Arxius